At present, all indicators are normal. The ovulation day should be on January 20, during which there is a roommate. The doctor ordered to take two progesterone capsules every morning and evening after the ovulation day. He has been taking progesterone capsules for 11 consecutive days. Today, it looks a little brown and pink bleeding during the day. He just went to the toilet and wiped it. There is a little bright red blood. Usually, it has been a regular holiday 14 days after the ovulation day. There is no other discomfort, that is, I suddenly had a low fever, cold symptoms, runny nose and fatigue two days ago. My temperature is normal today. Want to ask the doctor, is it because you ate progesterone and your menstruation is early? Or a cold? Can progesterone capsule continue to eat?
Progesterone, that is, progesterone. Now that you are supplementing progesterone and have bleeding without stopping taking the medicine, it may also be the implantation of nerve eggs. Of course, it may also be other problems. Now you can take a blood test to determine whether you are pregnant successfully.
Hello, according to the situation you described, there is a certain relationship between this bloody situation and your eating progesterone. It is necessary to consider that it may be caused by the disorder of hormone secretion in the body, and it is also necessary to consider that it may be caused by gynecological diseases. Therefore, I suggest that you can consider doing abdominal color Doppler ultrasound and 6 items of sex hormone examination to confirm it.
Hello, the amount of bleeding is very small. You can continue to take the medicine. Unless there is a lot of bleeding, which is similar to menstruation, stop the medicine. Now wait another three days. After three days, use the early pregnancy test paper to measure urination. If it is a bar, stop the progesterone capsule. If it is two bars, you can continue to take medicine. I've been taking progesterone for 11 days. This symptom is related to taking medicine.